# SDR CALA2020120701343

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA ALL EXIT SIGN FOUND MALFUNCTION, REF NON-ROUTINE NR 9419569.  PLEASE NOTE THE EXIT SIGN INSTALLED POSITION SHOULD READ R4 DOOR.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1197425 S/N OFF 0441 BATTERY, WIFI E OFF 78-3350-9-9001 0441 ON 78-3350-9-9001 7981.  REPLACED R4 DOOR WELS BATTERY.  INSTALLATION TEST FOUND NORMAL, REF AMM 33-51-07-02B-720A REV 142.
